MathSciNet Relay Station
MathSciNet bibliographic data
MR1266491 (95k:11076) 11F72 (11F06 81Q50)
Luo, W.; Sarnak, P. Number variance for arithmetic hyperbolic surfaces. Comm. Math. Phys. 161 (1994), no. 2, 419–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement